Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Carleson measures for the Dirichlet–Orlicz space

Tom 240 / 2018

Maria Rosaria Tupputi Studia Mathematica 240 (2018), 1-20 MSC: Primary 46E35; Secondary 46E30, 31C25. DOI: 10.4064/sm8274-3-2017 Opublikowany online: 31 August 2017

Streszczenie

We introduce the Dirichlet–Orlicz space as the space of holomorphic functions on the open complex unit disk $\mathbb D$ having the Orlicz norm of their first derivative finite. Then we characterize by means of Carleson type boxes the positive $\sigma $-finite measures $\mu $ which realize the embeddings of the Dirichlet–Orlicz space into classical Orlicz spaces defined on the measure space $(\mathbb D, \mu )$.

Autorzy

  • Maria Rosaria TupputiDipartimento di Statistica e Metodi Quantitativi (DiSMeQ)
    Università di Milano-Bicocca
    Bicocca degli Arcimboldi 8
    Milano, Italy
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek